Journal of the Mathematical Society of Japan
- J. Math. Soc. Japan
- Volume 55, Number 4 (2003), 1053-1059.
Extendible and stably extendible vector bundles over real projective spaces
The purpose of this paper is to study extendibility and stable extendibility of vector bundles over real projective spaces. We determine a necessary and sufficient condition that a vector bundle over the real projective -space is extendible (or stably extendible) to for every in the case where is the complexification of the tangent bundle of and in the case where is the normal bundle associated to an immersion of in the Euclidean -space or its complexification, and give examples of the normal bundle which is extendible to but is not stably extendible to .
J. Math. Soc. Japan, Volume 55, Number 4 (2003), 1053-1059.
First available in Project Euclid: 3 October 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
KOBAYASHI, Teiichi; YOSHIDA, Toshio. Extendible and stably extendible vector bundles over real projective spaces. J. Math. Soc. Japan 55 (2003), no. 4, 1053--1059. doi:10.2969/jmsj/1191418763. https://projecteuclid.org/euclid.jmsj/1191418763